Calling All on Celexa

Discussion in 'Fibromyalgia Main Forum' started by kimmyTN09, May 17, 2006.

  1. kimmyTN09

    kimmyTN09 New Member

    Hello,
    I have been on celexa for about 3 months, 20 mg, for anxiety and fibromylagia. At first, I thought it was really helping me, but now I am having doubts. I must take it at night because it makes me sleepy, and I also take Lunesta for sleep. My problem is I could sleep for 12 or 13 hours. When I wake up, I feel a bit depressed even, and I don't want to leave the bed cause it feels so good. Once I get up, I am ok. But by about 6 or 7 pm, I start feeling so sleepy again, and a bit like I am having withdrawals from something. I just want to sit and stare. I still experience some anxiety, and a fast heartbeat, especially on awakening.
    Did anyone else have these side effects? Did taking it make you feel depressed or want to sleep all the time? I wonder if there is a better alternative for me. Note, I am not depressed nor have I ever been diagnosed with it.
    Thanks to all who take the time to respond.
    Kim
  2. FM_DD

    FM_DD New Member

    Kim, did the same doc prescribe both meds? not sure if you should be on both. Is 20 mgs lowest you can go on the celexa?

    My best friend is on Celexa because of her nerves or whatver. I can DEFINITELY tell when she hasn't had it! She is very grouchy! I think it is a good med but not sure about taking it at the same time as the Lunesta. You didn't say how long you've been on that or how many mgs. Maybe you can decrease that? Not sure, you should talk to the Dr (or Drs) that prescribed them for sure though.

    good luck,
    Cathy
  3. kimmyTN09

    kimmyTN09 New Member

    Hi Cathy,
    Thanks for your post. I started the celexa and the lunesta at the same time. I take the celexa about 11:30 PM, and then I take the Lunesta about 1 AM. I take 2 mg of the Lunesta. I am a small person, 5 ft tall and 115 lbs. Maybe decreasing the dosage would help me because I hate feeling out of it all the time. I'd rather have the anxiety.
    Kim